# SDR 05FDEA01760

- Difficulty date: July 1, 2005
- Submitted: July 1, 2005
- Operation: Air carrier
- Aircraft: N571FE
- Make and model: Doug DC-10-10
- Aircraft serial: 47830
- Aircraft time: 69,307 hours, 21,478 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING CONVERSION  FOUND ON RT WING, LE UPPER SIDE, STA XW 346, WITH DELAMINATION.   REPAIRED IAW SRM 57-00-01 FIG 4, SH 2.  (OPEN)
